RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 1028–1035 (Mi semr1112)  

Mathematical logic, algebra and number theory

On the degree of minimal identity of a finitely generated algebra with a fixed nilpotence index

E. P. Petrov

Altai State University, 61, Lenina ave., Barnaul, 656049, Russia

Abstract: In this paper we find the degree of the minimal identity of a finitely generated nilpotent algebra with fixed number of generators and nilpotence index.

Keywords: generators, identity, nilpotent algebra.

DOI: https://doi.org/10.33048/semi.2019.16.071

Full text: PDF file (150 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.552.4
MSC: 16R10
Received September 25, 2018, published August 6, 2018

Citation: E. P. Petrov, “On the degree of minimal identity of a finitely generated algebra with a fixed nilpotence index”, Sib. Èlektron. Mat. Izv., 16 (2019), 1028–1035

Citation in format AMSBIB
\Bibitem{Pet19}
\by E.~P.~Petrov
\paper On the degree of minimal identity of a finitely generated algebra with a fixed nilpotence index
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 1028--1035
\mathnet{http://mi.mathnet.ru/semr1112}
\crossref{https://doi.org/10.33048/semi.2019.16.071}


Linking options:
  • http://mi.mathnet.ru/eng/semr1112
  • http://mi.mathnet.ru/eng/semr/v16/p1028

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019